# SDR ASOA201102203

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 24,026 hours, 21,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 601R38303105
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT LOWER SUPPORT ANGLE CORRODED AT SEVERAL LOCATIONS BETWEEN FS 319 AND FS 349.  SERVICE DOOR CUTOUT LOWER SUPPORT ANGLE PN 601R38303-105 IS CORRODED AT SEVERAL LOCATIONS BETWEEN FS 319 AND FS 349. (CLOSED)
